# SDR UPS99631232

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear Lever
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GEAR LEVER WOULD NOT MOVE TO UP POS INFLT WAS FREE TO MOVE TO UP POS WHEN LOCK OVRH PUSHER.  FLIGHT RETURNED TO SDF PER AMC.  AIR TURN BACK, FOUND LEVER LOCK CIRCUIT BREAKER NOT COMPLETELY IN.  RESET BREAKER AND OPS CHECKED LANDING GEAR CONTROL PER MM 32-31-00.  OK FOR SERVICE.
